Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simple proof of Calabi-Bernstein's Theorem
on maximal surfaces


Author: Alfonso Romero
Journal: Proc. Amer. Math. Soc. 124 (1996), 1315-1317
MSC (1991): Primary 53C42, 53C50
DOI: https://doi.org/10.1090/S0002-9939-96-03596-4
MathSciNet review: 1350960
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ca] E. Calabi, Examples of Bernstein problems for some non-linear equations, Proc. Sympos. Pure Math. 15 (1970), 223--230. MR 41:8806
  • [Ch] S. S. Chern, Simple proofs of two theorems on minimal surfaces, Enseign. Math. 15 (1969), 53--61. MR 39:7516
  • [C-Y] S. T. Cheng, S. T. Yau, Maximal spacelike hypersurfaces in the Lorentz-Minkowski space, Ann. of Math. 104 (1976), 407--419. MR 55:4063
  • [E-R] F. J. M. Estudillo, A. Romero, Generalized maximal surfaces in Lorentz-Minkowski space $\mathbb L^3$, Math. Proc. Camb. Phil. Soc. 111 (1992), 515--524. MR 93b:53010
  • [K] O. Kobayashi, Maximal surfaces in the $3$-dimensional Minkowski space $\mathbb L^3$, Tokyo J. Math. 6 (1983), 297--309. MR 85d:53003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C42, 53C50

Retrieve articles in all journals with MSC (1991): 53C42, 53C50


Additional Information

Alfonso Romero
Email: aromero@ugr.es

DOI: https://doi.org/10.1090/S0002-9939-96-03596-4
Keywords: Maximal surface, entire maximal graph, Lorentz-Minkowski space.
Received by editor(s): August 11, 1994
Additional Notes: Research partially supported by DGICYT Grant No. PB91-0731
Dedicated: Dedicated to the memory of Professor P. Bobillo
Communicated by: Christopher Croke
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society